# SDR AALA202105049007

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 20,663 hours, 8,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PATHWAY LIGHT NEAR SEAT 19C REAR COVER DISLODGED. REATTACHED PATHWAY LIGHT COVER A SEAT 19C. EMERGENCY LIGHT OPERATIONS CHECK GOOD.
